Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Soreness on right leg, above knee, swelling, bruises, no injury. Causes for bruise?

This morning I noticed I had a sore area on my right leg a couple of inches above the knee . Upon examining it I noticed it was swolen (like a lump), very tender and bruised (red and purplish bue dotted looking bruise). As the day has passed, the area has gotten larger. I have not done anything that would cause a bruise. It just appeared out of nowhere and for no apparent reason. What could be causing this?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  515
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
by this time you must have consulted surgeon/physician and taken treatment .Hope you are recovering fast .
it might be an infected lesion or a haematoma caused by trivial trauma gone unnoticed .In that case a haematological test should be done to rule out bleeding disorder .
It will be great if i know the present situation and the diagnosis made .
Hope you remain healthy.
Answered: Sun, 24 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor